# SDR CKSA98170

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND SEAT TRACK WORN, STA 1220 BL 45 LT.  REMOVED DAMAGE FROM SEAT TRACK TO FLT TRACK PLUGGED IAW DC8 SRM 53-2-3 FIG 6D.  PRIMED AND INSTALLED IAW DC8 SRM 53-2-3 FIG 6D.  C-CHECK WORK CARD NUMBER 0060.  NON-ROUTINE NR 04477 TASK NR Y1588.
